# SDR AALA20140212005

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON VERTICAL FITTING STIFFENER UPPER END ABOVE VAULT DOOR FWD SIDE OF BULKHEAD BELOW LONGERON 1.  INSTALLED NEW VERTICAL STIFFENER IAW AARD 51-00-05-1 & DRAWING 9915562.
